# SDR SIMA20201203001

- Difficulty date: December 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 37,655 hours, 32,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 64-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48-CARGO DOOR CUTOUT STRUCTURE FLOOR SILL CORRODED.  C/A: REMOVED AND REPLACED CARGO DOOR CUTOUT FLOOR SILL, IAW EMB 145 SRM 51-40-02.  REPLACEMENT PN: 145-25480-603.
